# SDR YENA2023102301281

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 56,761 hours, 20,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2625, RDU-FLL. ' R1 DOOR GIRT BAR DOES NOT SPRING; REMOVED AND REPLACED R1 DOOR GIRT BAR IAW AMM 52-11-31. PERFORMED OPS CHECK AND INSPECTION IAW AMM 25-62-44. OPS CHECK GOOD.'
